# SDR QXEA2014012800071

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 29,875 hours, 30,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 HYDRAULIC SYS LEAK , NO CAUTION LIGHTS ILLUMINATED.  RETURNED TO GATE. INSPECTED ACFT, FOUND FAILED NR 4 LOWER MLG BRAKE FLEX LINE.   R & R FLEX LINE, SERVICED & BLED HYD SYSTEM IAW MM 32-42-26-000-801 & 32-42-26-400-801.  LEAK CHECKED GOOD. RETURNED TO SERVICE.
